# SDR AALA202301062964

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 68,703 hours, 31,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE ON SEAT ROWS 22ABC AND 23ABC. MAINTENANCE REPAIRED BROKEN CONNECTOR AT SEAT ROW 22ABC PER AWM 33-51-07 AND ACCOMPLIHSED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-001-A.
